A 33-year-old male asked:
A tablet is giving serious side effect.i have stopped it but still feel its effects.what should i take so that my body comes to normal?
1 doctor answer • 2 doctors weighed in
Internal Medicine 27 years experience
Patience: Depends on the drug you ingested: bioavailability, metabolism, clearance, half life etc. Best advice to wait or consult with your primary doc.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Oct 1, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.